Facebook Instagram Twitter RSS Feed PodBean Back to top on side

Commuting pairs of self-adjoint elements in $C^*$-algebras

In: Mathematica Slovaca, vol. 67, no. 1
Osamu Hatori
Detaily:
Rok, strany: 2017, 209 - 212
Kľúčové slová:
$C^*$-algebra, self-adjoint elements, commutativity
O článku:
We give a condition on commutativity of a pair of self-adjoint elements in a $C^*$-algebra with respect to the continuous functional calculus. We also give an answer to the question raised by Jeang and Ko that if a non-constant continuous function totally spans the given $C^*$-algebra.
Ako citovať:
ISO 690:
Hatori, O. 2017. Commuting pairs of self-adjoint elements in $C^*$-algebras. In Mathematica Slovaca, vol. 67, no.1, pp. 209-212. 0139-9918. DOI: https://doi.org/10.1515/ms-2016-0259

APA:
Hatori, O. (2017). Commuting pairs of self-adjoint elements in $C^*$-algebras. Mathematica Slovaca, 67(1), 209-212. 0139-9918. DOI: https://doi.org/10.1515/ms-2016-0259
O vydaní:
Publikované: 1. 2. 2017